The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, p. 17-26
@article{AIHPA_1991__54_1_17_0,
     author = {Dias, Jo\~ao-Paulo and Figueira, M\'ario},
     title = {The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {1},
     year = {1991},
     pages = {17-26},
     zbl = {0741.35034},
     mrnumber = {1102969},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__54_1_17_0}
}
Dias, João-Paulo; Figueira, Mário. The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, pp. 17-26. http://www.numdam.org/item/AIHPA_1991__54_1_17_0/

[1] G.W. Gibbons and L.P. Grishchuk, What is a Typical Wave Function for the Universe?, Nucl. Phys. B, Vol. 313, 1989, pp. 736-748.

[2] P. Grisvard, Espaces intermédiaires entre espaces de Sobolev avec poids, Ann. Scuola Norm. Sup. Pisa, Vol. 17, 1963, pp. 255-296. | Numdam | MR 160104 | Zbl 0117.08602

[3] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, 1967.

[4] J.B. Hartle and S.W. Hawking, Wave Function of the Universe, Phy. Rev. D, Vol. 28, 1983, pp. 2960-2975. | MR 726732

[5] T. Kato, Perturbation Theory for Linear Operators, Springer, 1980. | MR 407617